How do muscle relaxers make you feel?
Answers: Yes, they can make you feel drowsy and they usually do affect coordination. When you take them plan on not going any where for a while until you know how you will react to them. This especially means NO DRIVING! I have stopped using muscle relaxers for my chronic pain because I wake up with a foggy feeling in my head, and I cannot focus or think clearly for at least a day after I take them. For me, it takes at least 2-3 days to feel "normal" again, but this does not happen in everyone. Basically, use caution and let your doctor know if they are affecting you in a less than favorable way.
You might feel some drowsiness, but if you take it before bedtime, you should sleep well.
The health and medicine information post by website user , AnyQA.com not guarantee correctness , is for informational purposes only and is not a substitute for medical advice or treatment for any medical conditions.
More Related Questions and Answers ...
- I have chest pain that radiates all throughout my chest.?
- I think i feel a bump growing...?
- Infected Finger?
- Can lack of sleep cause very dry and red eyes?
- A threesome?
- Pain on the heel of your foot?
- Strong burn pain in left side of kindens?
- What are some good stretches for tight peroneus longus muscles? (related to running)?
- Does anyone know any good remedies for kidney stones?
- I have heel pain, and I cant figure out what it is.?